# SDR 2002UALA01474

- Difficulty date: September 20, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,755 hours, 18,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, AT GALLEY DOOR, FROM STA 291 TO STA 344, RT SIDE CREASE BEAM, FLOOR SUPPORT ANGLE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED, REPLACED CREASE BEAM FLOOR SUPPORT.
